RAIRO-Theor. Inf. Appl.
Volume 56, 2022
|Number of page(s)||13|
|Published online||20 May 2022|
On the Complexity of the Generalized Fibonacci Words
1 Inst. de Math. de Marseille, 163 avenue de Luminy, case 907, F-13288 Marseille Cedex 9, France
2 UFR-Sciences Exactes et Appliquées, Université Nazi BONI, 01 BP 1091 Bobo-Dioulasso 01, Burkina Faso
* Corresponding author: email@example.com
Accepted: 25 February 2022
In this paper we undertake a general study of the complexity function of the generalized Fibonacci words which are generated by the morphism defined by σl,m(a) = albm and σl,m(a) = a.
Mathematics Subject Classification: 68R15
Key words: Infinite words / special factors / morphisms / complexity
© The authors. Published by EDP Sciences, 2022
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.